# SDR AC2A7HV07162011

- Difficulty date: July 16, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N427HV
- Make and model: Bell 427
- Aircraft serial: 56043
- Aircraft time: 2,646 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cable
- Part number: 6343504
- Condition: Seized
- Location: Floats
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOAT DEPLOYMENT CABLE SEIZED TO SHEATH AND END FITTING SEPARATED AT CRIMP INSIDE FITTING PROTECTIVE BOOT.
